# SDR ASAA2014052408207

- Difficulty date: May 24, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 19,563 hours, 6,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111A620126
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PASSENGER CABIN FLOOR BS 727B SPLICE STRAP AFT INBD AND OTBD HOLES CRACKED AT RBL45.50.  ACFT GROUNDED.  REPAIRED CABIN FLOOR SPLICE STRAP AFT INBD AND OTBD HOLES AT STA RBL 45.50 IAW ASA EA SB 737-53-1296-NG-113, REV NEW AND REO-G17505 REV C.
